# SDR ASAA2013071695626

- Difficulty date: July 16, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 17,679 hours, 5,359 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2513
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 56,273 hours, 26,941 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  R & R LT PACK TCV IAW MM 21-51-10.  BITE CHECKED GOOD.
